# SDR 2002F01112

- Difficulty date: January 30, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N303CE
- Make and model: Saab 340B
- Aircraft serial: 340B194
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Part number: 1734362450
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL AS TORQUE WAS PASSING 60 DEGREES AND TAIL PIPE HOT LIGHT ILLUMINATED.  ABORTED TAKEOFF LIGHT EXTINGUISHED ABOUT 1 MINUTE LATER.  (M)
